Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Miscarriage, ERPOC, pains, pains in chest and diaphragm, difficulty breathing

Hi i had a missed miscarriage at 13 weeks had erpc last week. Then had terrible pains so after being admitted to hospital for 3 days they found i still had retained products so done another erpc this sat. I had iv antibiotics which i finished course. Since coming home yesterday ive had terrible pains in my chest and diapragm, i dont feel i can breathe properly and it feels as if someone had crushed my chest and upper back area including my neck and ribs. Pls help?
Asked On : Wed, 9 May 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You had two procedures done on you in an interval of one week.Such painis quite common in people undergoing repeated procedures in the hospital.You can take T Etorocoxib 90mg for the pain once daily for 3 to 4 days.If the pain continues or becomes unbearable you should see a gynaecologist to rule out othe complications of placental retention like Fat embolism which can cause symptoms like yours
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor